# SDR AALA201901079023

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 48,575 hours, 31,279 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR WAS DIFFICULT TO OPEN. MAINTENANCE ADJUSTED RIGHT AFT LAVATORY DOOR ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
